# SDR DL757100344

- Difficulty date: October 27, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 508 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS FROM FSTA 508-520 BETWEEN S 27R TO 26R.  ACCOMPLISHED ERA 478378-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 144876.
